News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: bloody spots on face


 laurel - Tue May 15, 2007 1:03 pm

I am a 39 yr old female that has been finding tiny spots of blood on my face. The first couple of times I saw them, I thought I must have spattered red ink on my face but I keep having them appear. It doesn't happen every day. Sometimes it's just one spot and other times it's three spots. They are only the size of a pin prick and after I wipe the blood off, I can see what looks like a tiny mark but then it fades away by the end of the day. I take multi vitamins, calcium, biotin and hair vitamins. I also take 30mg of prevacid daily that I have been taking for about 6 years now for acid reflux and colitis. I don't know if this has any relavance or not, but I just found a couple of lumps in my right breast and 2 small knots under my right armpit and have some nipple discharge also in the right breast. I found these about 3 months ago and have now made an appointment to have a doctor check them out. I'm sure that has nothing to do with the blood coming out of my pores on my face, but thought I would mention it just in case. I have been severely aneimic in the past and have been told that I'm borderline lupus and diabetic. I had my left ovary removed two years ago and have endometriosis. Again, I'm sure all of that has nothing to do with my current bloody spots on my face but I am curious to see what you think might be causing this.

Thanks!!!
 Marceline F, RN - Fri Jun 29, 2007 3:13 am

User avatar Dear Laurel,
After carefully reading your post, I must say I am much more concerned about your statements regarding your right breast - the lumps, the knots and the nipple discharge. I strongly advise you to seek your primary physician's evaluation of these signs as soon as you possibly can. These can be the sentinels of very bad things, and need to have special evaluation immediately. While I can appreciate your concern about the blood spots on your face, I seriously believe you may have bigger issues at this time. Please make arrangements to see your doctor right away!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here